Click & Collect now available!
This is a Pharmacy Medicine, therefore you'll need to answer a few short questions so our pharmacy team can ensure this product is right for you.
Please note images are for illustration purposes and may differ from the product(s) you receive
Solpadeine Max Tablets are designed for the short-term treatment of acute moderate pain when other painkillers have not provided relief. It is important to wait at least four hours after taking any other painkiller before using this medicine. Solpadeine Max Tablets can be effective for a variety of conditions, including migraine, headache, dental pain, period pain, backache, arthritic and rheumatic pain, strains and sprains, and sciatica.
Can cause addiction Contains opioid
Do not take more than the label tells you to. If you do not get better, talk to your doctor.
Talk to a doctor at once if you take too much of this medicine, even if you feel well.
If you need to take this medicine continuously for more than 3 days you must see your doctor or pharmacist.
This medicine contains codeine which can cause addiction if you take it continuously for more than 3 days. If you take this medicine for headaches for more than 3 days it can make them worse.
This medicine can make you feel sleepy. Do not drive while taking this medicine until you know how it makes you feel. See the leaflet inside for more information.
DO NOT TAKE Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Do not take if you are breast feeding.
CONSULT YOUR DOCTOR Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicine or are pregnant.
For professional advice on medicines consult your pharmacist.
Keep out of the sight and reach of children
Please read the enclosed leaflet carefully before taking these tablets
How to take
For oral use. Adults: Take 2 tablets every 4-6 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours. Adolescents aged 16 -18 years: Take 1-2 tablets every 6 hours as required. Do not take more frequently than every 6 hours. Do not take more than 8 tablets in 24 hours. Adolescents aged 12-15 years: Take 1 tablet every 6 hours as required. Do not take more frequently than every 6 hours. Do not take more than 4 tablets in 24 hours. Do not give to children under 12 years of age.
Each tablet contains the active ingredients Paracetamol 500mg, Codeine Phosphate Hemihydrate 12.8 mg Also includes Lactose
94% of orders are despatched within 2 days (data taken from July 2022 to October 2022)
Additional terms and conditions apply, to view our full delivery terms and conditions click here
If you're not completely satisfied with your order, you can return it to us within 28 days
Find out more about our returns policy click here
Subscribe & Save
Save up to 10% off or the lowest price guaranteed on 1000s of products.
Price promise
We'll match the price if you find it cheaper at leading competitors.
Cheaper than the high street
We regularly check our prices against leading competitors to make sure you always get the best value.
Stock up & Save
Buy in bulk and save on everyday essentials.